# SDR CALA2009022500111

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N16646
- Make and model: Boeing 737524
- Aircraft serial: 28907
- Aircraft time: 29,682 hours, 15,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHK FOUND FWD FLIGHT ATTENDANT STATION LT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED THE FWD LEFT EMERGENCY FLASHLIGHT BATTERY AT THE FLIGHT ATTENDANT STATION PER AMM 25-64-06.
